Reduction of polysymplectic manifolds

  1. Marrero, J.C. 1
  2. Román-Roy, N. 2
  3. Salgado, M. 3
  4. Vilariño, S. 4
  1. 1 ULL-CSIC Geometría Diferencial y Mecánica Geométrica, Departamento de Matemáticas, Estadística e Investigación Operativa
  2. 2 Universitat Politècnica de Catalunya
    info

    Universitat Politècnica de Catalunya

    Barcelona, España

    GRID grid.6835.8

  3. 3 Universidade de Santiago de Compostela
    info

    Universidade de Santiago de Compostela

    Santiago de Compostela, España

    GRID grid.11794.3a

  4. 4 Centro Universitario de la Defensa
    info

    Centro Universitario de la Defensa

    San Javier, España

    GRID grid.467120.6

Journal:
Journal of Physics A: Mathematical and Theoretical

ISSN: 1751-8121

Year of publication: 2015

Volume: 48

Issue: 5

Type: Article

Export: RIS
DOI: 10.1088/1751-8113/48/5/055206 SCOPUS: 2-s2.0-84921044735 GOOGLE SCHOLAR
Data source: Scopus